MathSciNet Relay Station
MathSciNet bibliographic data
MR1405971 (97i:58094) 58F11 (28D05)
Barreira, Luis; Pesin, Yakov; Schmeling, Jörg On the pointwise dimension of hyperbolic measures: a proof of the Eckmann-Ruelle conjecture. Electron. Res. Announc. Amer. Math. Soc. 2 (1996), no. 1, 69–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement